General inequalities related Hermite-Hadamard inequality for generalized fractional integrals


Kavurmac-Onalan H., SET E., Gozpinar A.

STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA, vol.64, no.4, pp.453-465, 2019 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 64 Issue: 4
  • Publication Date: 2019
  • Doi Number: 10.24193/subbmath.2019.4.01
  • Journal Name: STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.453-465

Abstract

In this article, we first establish a new general integral identity for differentiable functions with the help of generalized fractional integral operators introduced by Raina [8] and Agarwal et al. [1]. As a second, by using this identity we obtain some new fractional Hermite-Hadamard type inequalities for functions whose absolute values of first derivatives are convex. Relevant connections of the results presented here with those involving Riemann-Liouville fractional integrals are also pointed out.